Translator Disclaimer
1998 An inverse problem of determining a nonlinear term in an ordinary differential equation
Yutaka Kamimura
Differential Integral Equations 11(2): 341-359 (1998).

Abstract

An inverse problem for a nonlinear ordinary differential equation is discussed. We prove an existence theorem of a nonlinear term with which a boundary value problem admits a solution. This is an improvement of earlier work by A. Lorenzi. We also prove a uniqueness theorem of the nonlinear term.

Citation

Download Citation

Yutaka Kamimura. "An inverse problem of determining a nonlinear term in an ordinary differential equation." Differential Integral Equations 11 (2) 341 - 359, 1998.

Information

Published: 1998
First available in Project Euclid: 30 April 2013

zbMATH: 1022.34006
MathSciNet: MR1741850

Subjects:
Primary: 34A55
Secondary: 34B15, 45G05

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.11 • No. 2 • 1998
Back to Top